MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service engineer (se) replaced the breath delivery (bd) power controller printed circuit board (pcb).The se performed calibrations and extended self-testing on the device and all tests passed.Product analysis: a bd power controller pcb was returned to covidien/ medtronic¿s product analysis.A visual inspection of the returned component was performed, no notable conditions were found.The returned component was installed into a test ventilator for analysis; functionality testing was performed and no errors were recorded in the diagnostic logs.An investigation was performed and the product analysis technician reported that the reported issue was verified and the root cause was isolated to an electronic component (c4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a 980 ventilator had an intermittent fault with the breath delivery audio test.The ventilator was not in use on a patient at the time of the reported event.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key7062092
Report Number8020893-2017-07793
Device Sequence Number19154410
Product Code CBK
UDI-Device Identifier10884521171749
UDI-Public10884521171749
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2017
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1